# SDR C2XA08ON165

- Difficulty date: August 6, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Engine: Rroyce AE3007A1E
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23073715
- Condition: Inoperative
- Location: Lt Engine Temp
- Part time: 5,722 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 0043-BOI, FLIGHT CREW REPORTED E1 HIGH OIL TEMP ON CLIMBOUT OF GEG TO ONT.  E1 WAS SHUT DOWN INTENTIONALLY AND FLIGHT WAS DIVERTED TO BOI WHERE IT LANDED SAFELY WITHOUT INCIDENT.  ALSO OVERWEIGHT LANDING WAS REPORTED.  CONTRACT MAINTENANCE REMOVED AND REPLACED THE E1 OIL TEMP SENSOR AND C/W OVERWEIGHT COMPLIANCE CHECKS.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
